# SDR 96FDEA00258

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame Splice
- Condition: Damaged
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE DAMAGE AT BS 1010 RT WL 157 RBL 41 BETWEEN STR 24 TO 25R.  REMOVED DAMAGED FRAME SPLICE AT BS 1010 RT WL 157 RBL 14.  FABRICATED NEW FRAME SPLICE AND INSTALLED.
